# SDR 08FDEA02922

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65727312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP, 3RD ATTACH FITTING OUTBD SKIN CRACKED FABRICATED REPAIR PARTS AT LEFT WING T/E AFT FLAP, THIRD ATTACH FITTING O/B SKIN, REF   27-50-4 FIG 11.  TREATED, PRIMED AND INSTALLED, REF SRM 51-20-2 PG 1-7, 57-50-04 FIG 11, 51-30-2 PG 2-4.  PAINTED REPAIR AREA REF MM 51-20-151-1, THIS IS CLASSIFIED AS A MINOR REPAIR.
